# SDR ABXA9701945

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 9910073273
- Condition: Cracked
- Location: Nlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NOSE WHEEL WELL HORIZONTAL PRESSURE PANEL FITTING CRACKED IN THE LEFT TUNNEL AREA.  REPAIRED IAW ABX REA D953-21786-MR.
